# SDR IXXA20150724086

- Difficulty date: June 15, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 79,359 hours, 36,945 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE EXTERNAL SKIN HAS CRACKED PAINT, POSSIBLE SKIN CRACK, AT STATION 1654, STRINGER 13R.  REPAIRED IAW SRM 53-80-01 REPAIR 7.  VERTICAL CRACK & MARKED CRACK LOCATION IAW NDT MANUAL PART 6 PROCEDURE 51-00-19.
